Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 367, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at May 24, 2008, 5:03 PM CDT for Bolivar County, Mississippi. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2008, 5:03 PM CDT (22:03 UTC)
- Expired
- May 24, 2008, 5:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Bolivar County, MS
The radar
The Little Rock radar (KLZK), 170 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 5:30 PM CDT | TSTM WND DMG | Benoit, MS | FEW LARGE TREE LIMBS KNOCKED DOWN BUT NO SERIOUS DAMAGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2279 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 511 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 242203
SVRJAN
MSC011-242245-
/O.NEW.KJAN.SV.W.0367.080524T2203Z-080524T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
503 PM CDT SAT MAY 24 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
THIS INCLUDES THE CITIES OF...SHAW...ROSEDALE...CLEVELAND...
* UNTIL 545 PM CDT
* AT 503 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
EAST OF BENOIT...OR 8 MILES NORTHWEST OF SHAW...AND MOVING
SOUTHEAST AT 5 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SHAW AND 8 MILES SOUTHWEST OF BOYLE BY 545 PM CDT...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3385 9065 3362 9066 3362 9076 3354 9077
3354 9109 3357 9124 3359 9122 3360 9116
3364 9116 3367 9122 3373 9118 3367 9111
3368 9104 3371 9105 3372 9114 3377 9115
3379 9107 3377 9100 3385 9107 3392 9103
TIME...MOT...LOC 2203Z 301DEG 4KT 3367 9089
$$
BYB2 follow-up statements
000
WWUS54 KJAN 242228
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
528 PM CDT SAT MAY 24 2008
MSC011-242245-
/O.CON.KJAN.SV.W.0367.000000T0000Z-080524T2245Z/
BOLIVAR MS-
528 PM CDT SAT MAY 24 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHERN BOLIVAR COUNTY...
AT 528 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BENOIT...OR 9 MILES NORTHWEST OF SHAW. THIS STORM WAS NEARLY
STATIONARY.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BENOIT BY 545 PM CDT...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3385 9065 3362 9066 3362 9076 3354 9077
3354 9109 3357 9124 3359 9122 3360 9116
3364 9116 3367 9122 3373 9118 3367 9111
3368 9104 3371 9105 3372 9114 3377 9115
3379 9107 3377 9100 3385 9107 3392 9103
TIME...MOT...LOC 2228Z 025DEG 2KT 3366 9092
$$
BYB000
WWUS54 KJAN 242245
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
546 PM CDT SAT MAY 24 2008
MSC011-242256-
/O.EXP.KJAN.SV.W.0367.000000T0000Z-080524T2245Z/
BOLIVAR MS-
546 PM CDT SAT MAY 24 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BOLIVAR COUNTY
EXPIRES AT 545 PM CDT...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS WEAKENED
BELOW SEVERE LIMITS AND THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3385 9065 3362 9066 3362 9076 3354 9077
3354 9109 3357 9124 3359 9122 3360 9116
3364 9116 3367 9122 3373 9118 3367 9111
3368 9104 3371 9105 3372 9114 3377 9115
3379 9107 3377 9100 3385 9107 3392 9103
TIME...MOT...LOC 2228Z 025DEG 2KT 3366 9092
$$
BYBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 4:09 PM CDT, 54 minutes earlier.
Area forecast discussion, May 24, 4:09 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 409 PM CDT SAT MAY 24 2008 .DISCUSSION...SHORT TERM(TONIGHT THROUGH SUNDAY NIGHT) REMNANTS OF THE UPSTREAM MCS REFORMING SEWD INTO THE NORTHERN THIRD OF MS THIS AFTERNOON COMING DOWN THE E SIDE OF MID-UPPER RIDGE AXIS OVER ARKLATX. EARLIER RUNS OF NCEP ARW/WRF 4KM BROUGHT THE COMPLEX SEWD ALONG A BACKDOOR FRONTAL BOUNDARY THROUGH NERN THIRD OF MS AND THE 12Z NAM12 WAS SIMILAR BUT A LITTLE TOO FAST. KEPT RAISED POPS TO LIKELY CATEGORY FOR NERN MS UNTIL 00Z THEN CHANCE POPS OVER ERN MS DURING THE 00-03Z TIME FRAME. AIRMASS ANALYSIS INDICATES STRONG INSTABILITY ACROSS THE AREA SBCAPES 4000+J/KG...MLCAPES 3000-3500 J/KG AND 7-500MB LAPSE RATES OF NEAR 6.5-7C/KM. HAVE INCLUDED GUSTY WINDS FOR NERN MS WITH THE STORMS THROUGH THIS EVENING. LATER TONIGHT...THE SURGE OF SLIGHTLY DRIER LOW LEVEL AIR PROGRESSES SWD THROUGH THE CWFA WITH 850MB HIGH CENTER SETTING UP ACROSS CENTRAL MS BY SUNDAY MORNING. THIS DRYING SHOULD FORCE THE AFTERNOON CONVECTION ON SUNDAY FARTHER S TO INTERACT WITH THE SEA BREEZE EDGING NWD FROM THE COAST. WILL KEEP POPS ON THE ISOLATED SIDE FOR SUNDAY UNTIL SMALL SCALE FEATURES ARE BETTER RESOLVED. EVEN LESS ACTION EXPECTED TO LINGER INTO SUNDAY EVENING WITH A MORE TYPICAL DIURNAL SUMMER CYCLE BECOMING THE RULE. LOWER MAX TEMPS THAN EXPECTED THIS AFTERNOON AS THE ELUSIVE 90F BEING STUBBORN THIS YEAR. READINGS ONLY BOTTOM TONIGHT AND SUNDAY NIGHT FROM ABOUT 68-73F WHILE HIGHS SUNDAY 88-93F. THE HOURLY CURVES WILL BE FLATTENED OUT A BIT RESULT WITH IN/OUT STRATUS CLOUD LAYERS EARLY IN THE MORNING HOURS./40/ LONG TERM(MEMORIAL DAY THROUGH SATURDAY)...FOR THE 12Z RUN MEDIUM RANGE AND ENSEMBLES ARE IN GENERAL AGREEMENT WITH THE UPPER PATTERN FOR THE PERIOD. UPPER RIDGE OVER THE REGION WILL MODIFY SOME AS CANADIAN SHORT WAVE DEVELOPS AN UPPER TROUGH OVER THE EASTERN US...PUTTING THE THE REGION IN NORTHWEST FLOW ALOFT. THIS WILL SEND A WEAK FRONT THROUGH THE REGION AT MIDWEEK WITH A PRETTY GOOD CHANCE OF RAIN. BY FRIDAY THE UPPER TROUGH WILL KICK OUT AS THE UPPER RIDGE DEVELOPS FROM THE WEST. A SHORT WAVE WILL PUSH OUT OF SOUTHWEST CANADA...WHICH WILL HELP AN UPPER TROUGH TO DEVELOP OVER THE CENTRAL PLAINS INTO THE CENTRAL MISSISSIPPI VALLEY ON SATURDAY. THIS WILL WEAKEN SOME THE UPPER RIDGE OVER THE LOWER MISSISSIPPI VALLEY. AS FAR AS POPS ARE CONCERN STICKING WITH CURRENT FORECAST POPS...WITH THE BEST POPS FOR AROUND THE TIME FOR FRONTAL PASSAGE AT MIDWEEK. ALSO KEPT CLOSE TO CURRENT FORECAST TEMPS FOR MONDAY AND MONDAY NIGHT. TEMPS FOR TUESDAY THROUGH SATURDAY LOOKED TO BE ON TRACK. HIGHS WILL RANGE FROM THE LOWER 80S TO LOWER 90S. LOWS WILL RANGE FROM THE LOWER 60S TO LOWER 70S./17/ PREVIOUS LONG TERM...MONDAY THROUGH SATURDAY...MEDIUM RANGE MODELS ARE IN FAIR AGREEMENT WITH THE LONG TERM STARTING OUT WARMER THAN NORMAL AND HUMID FOLLOWED BY A COLD FRONT PASSAGE BY MID WEEK THEN A SLOW RETURN TO WARMER THAN NORMAL AND HUMID BY NEXT WEEKEND. THE UPPER LEVEL HIGH WILL WEAKEN AND SHIFT WEST MONDAY WHILE THE SURFACE SLIDES SOUTH WHILE RIDGING WEST ACROSS OUR CWFA THROUGH TUESDAY. THE SLIGHTLY COOLER AND DRIER AIR ASSOCIATED WITH THE SURFACE HIGH PRESSURE WEDGING DOWN THE EAST COAST WILL INITIALLY REMAIN EAST OF OUR CWFA MONDAY...BUT FILTER INTO OUR SOUTHEAST TUESDAY. SURFACE DEW POINTS IN THE LOWER 70S AND PWS IN EXCESS OF AN INCH AND A HALF MONDAY WILL FUEL SCATTERED DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS BUT THEN BECOME LIMITED TO ISOLATED CONVECTION ONLY IN THE NORTH TUESDAY. THERE WAS LITTLE SPREAD IN GUIDANCE TEMPS AND POPS THROUGH TUESDAY. AN UPPER TROUGH WILL DEEPEN OVER THE EASTERN CONUS TUESDAY AND WEDNESDAY WHILE THE UPPER LEVEL RIDGING REBUILDS OVER THE CENTRAL CONUS. THIS WILL PLACE OUR REGION UNDER NORTHWEST FLOW ALOFT AND HELP A WEAK COLD FRONT DROP THROUGH OUR AREA WEDNESDAY. THE GREATEST CHANCE FOR WIDESPREAD RAIN THROUGH THE LONG TERM IS EXPECTED WEDNESDAY WITH THE FRONT. THE 1030MB HIGH NORTH OF THE COLD FRONT WILL WEAKEN AS IT SHIFTS EAST... BUT BE STRONG ENOUGH TO PUSH THE COLD FRONT SOUTH OF OUR CWFA THURSDAY MORNING. DRY AIR IN THE WAKE OF THE FRONT WILL PROVIDE DRY WEATHER LATE THURSDAY MORNING THROUGH FRIDAY. VERY WEAK RETURN FLOW IS EXPECTED FRIDAY AFTERNOON INTO SATURDAY. BOTH GFS AND ECMWF SHOW ANOTHER NORTHERN STREAM SHORTWAVE TROUGH HELPING SEND ANOTHER COLD FRONT INTO THE TENNESSEE VALLEY SATURDAY. THIS FRONT MAY HELP INCREASE RAIN CHANCES AGAIN FOR SUNDAY. MEX TEMPS AND POPS WERE STUCK CLOSE TO FOR THE LATER HALF OF THE PERIOD. /22/ && .AVIATION...BROKEN CLOUD LAYER 3-4K FEET SHOULD THIN OUT AND LIFT BY 02Z HOWEVER LEAVING VFR/MVFR PREVAILING FOR CENTRAL AND SRN PORTIONS THROUGH THE OVERNIGHT. LOOK FOR SHRA/TSRA TO INCREASE THROUGH 02Z MAINLY NE OF A CLEVELAND-GREENWOOD-MERIDIAN LINE BEFORE SUNSET AS CONVECTION BUILDS SEWD. LOCAL IFR LIKELY WITH THESE STORMS BUT MOST SHOULD EXIT CWFA BY 03Z TONIGHT LEAVING MVFR FOG VISIBILITIES/PATCHY CEILINGS 08-13Z. VFR CONDITIONS SHOULD AGAIN RULE BY 15Z SUNDAY./40/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 70 93 71 88 / 13 9 9 37 MERIDIAN 67 92 69 87 / 29 9 10 38 VICKSBURG 70 94 72 91 / 13 9 8 34 HATTIESBURG 71 93 72 88 / 29 14 10 26 NATCHEZ 71 94 72 90 / 13 9 9 26 GREENVILLE 71 94 73 92 / 13 9 8 31 GREENWOOD 70 93 73 88 / 13 9 8 34 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, May 24, 2:44 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 244 PM CDT SAT MAY 24 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 251945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 244 PM CDT SAT MAY 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SUNDAY ISOLATED STRONG THUNDERSTORMS ARE EXPECTED THROUGH EARLY THIS EVENING...MAINLY ACROSS THE HIGHWAY 82 CORRIDOR EAST OF THE MISSISSIPPI RIVER BEFORE 9 PM. THE PRIMARY RISK FROM THE MOST INTENSE STORMS WILL BE FREQUENT LIGHTNING STRIKES...WIND GUSTS OF 50 MPH AND POSSIBLY SMALL HAIL ALONG WITH BRIEF VERY HEAVY DOWNPOURS. THE COMBINATION OF DAYTIME HEAT AND HIGHER MOISTURE LEVELS WILL FUEL AN UNSTABLE ATMOSPHERE LEADING TO THE STRONGER STORMS WHICH SHOULD ALL DIMINISH LATER IN THE EVENING. OVERALL...THUNDERSTORMS SHOULD BE FEWER AND LESS INTENSE ON SUNDAY AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 40
In the hours before
Special weather statement, May 24, 2:15 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 215 PM CDT SAT MAY 24 2008 MSZ018-019-025-242000- BOLIVAR MS-SUNFLOWER MS-LEFLORE MS- 215 PM CDT SAT MAY 24 2008 ...STRONG THUNDERSTORM MOVING SOUTHEAST TOWARD PARCHMAN/ROME AREAS... A STRONG THUNDERSTORM CAPABLE OF PRODUCING VERY HEAVY RAIN WAS LOCATED 4 MILES NORTHWEST OF ROME AT 215 PM CDT...MOVING SOUTHEAST AT 15 MPH. THIS STORM COULD AFFECT THE PARCHMAN AREA AS WELL BY 235 PM WITH DANGEROUS CLOUD TO GROUND LIGHTNING...PEA SIZE HAIL...GUSTY WINDS TO 40 MPH AND BRIEF HEAVY RAINS UP TO ONE HALF INCH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN BOLIVAR...LEFLORE AND SUNFLOWER COUNTIES...INCLUDING THE CITIES OF DREW...PARCHMAN AND RULEVILLE...SHOULD MONITOR THIS STORM CLOSELY. 40
Special weather statement, May 24, 4:22 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 422 PM CDT SAT MAY 24 2008 ARZ075-MSZ018-019-025>027-034>036-242220- CHICOT AR-BOLIVAR MS-SUNFLOWER MS-GRENADA MS-LEFLORE MS-CARROLL MS- WASHINGTON MS-HOLMES MS-HUMPHREYS MS- 422 PM CDT SAT MAY 24 2008 ...STRONG THUNDERSTORMS MOVING THROUGH PORTIONS OF NORTHWEST MISSISSIPPI AND EXTREME SOUTHEAST ARKANSAS... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHWEST OF ITTA BENA AT 422 PM CDT...MOVING SOUTH AT 11 MPH. OTHER STRONG THUNDERSTORMS AT 420 PM WERE DEVELOPING ACROSS OTHER AREAS OF BOLIVAR...SUNFLOWER...LEFLORE...CARROLL...GRENADA...HUMPHREYS AND HOLMES COUNTIES. THESE STORMS WERE DRIFTING SOUTH OR SOUTHEAST AROUND 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH ANY OF THESE STORMS. AN ISOLATED SEVERE THUNDERSTORM THROUGH 600 PM IS POSSIBLE. PEOPLE IN BOLIVAR...CARROLL...CHICOT...GRENADA...HOLMES... HUMPHREYS...LEFLORE...SUNFLOWER AND WASHINGTON COUNTIES...INCLUDING THE CITIES OF AVON...CLEVELAND...GREENVILLE...GREENWOOD... INDIANOLA...ITTA BENA...LELAND...MOORHEAD...ROSEDALE...RULEVILLE AND SHAW...SHOULD MONITOR THIS STORM CLOSELY. BYB
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 3:13 PM CDT | Severe Thunderstorm Warning | JAN | Leflore | 62 min |
| May 24, 5:19 PM CDT | Flash Flood Warning | JAN | Bolivar, Washington | 52 min |
| May 24, 5:31 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 29 min |
| May 24, 5:58 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 47 min |
| May 24, 6:35 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 40 min |
| May 24, 6:45 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 45 min |
| May 24, 6:57 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 48 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.